# SDR DALA14006629255

- Difficulty date: January 29, 2014
- Submitted: February 2, 2014
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 44,922 hours, 25,086 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR PAN CRACKED.  PERMANENT REPAIR COMPLIED WITH ERA 499926-14MA.
